Please use this identifier to cite or link to this item:
Title: Americans disunited: Americans united for world organization and the triumph of internationalism
Authors: Johnstone, A
First Published: Feb-2010
Citation: JOURNAL OF AMERICAN STUDIES, 2010, 44 (1), pp. 1-18
DOI Link: 10.1017/S002187580999079X
ISSN: 0021-8758
eISSN: 1469-5154
Type: Journal Article
Appears in Collections:Published Articles, School of Historical Studies

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.